Dynamics of Partial Differential Equations
Volume 19 (2022)
Asymptotic behavior of short trajectories to nonhomogeneous heat-conducting magnetohydrodynamic equations
Pages: 207 – 224
In this paper, we study the asymptotic behavior of short trajectories of weak solutions to the 2D nonhomogeneous heat-conducting magnetohydrodynamic equations. Several bounds for short trajectories are obtained. An attracting set is constructed, which consists of orbits on [0, 1] of complete bounded solutions. Furthermore, the attracting set is compact in different topologies.
incompressible heat-conducting flows, asymptotic behavior, nonhomogeneous, short trajectories
2010 Mathematics Subject Classification
Primary 35Q35. Secondary 35B40, 76W05.
Xuewen Wang is the corresponding author.
This work is supported by the National Key R&D Program of China (Grant No. 2021YFA1000800); by the National Natural Science Foundation of China under Grant No. 11871457; and by the K. C. Wong Education Foundation, Chinese Academy of Sciences.
Received 3 December 2021
Published 23 May 2022